About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2012 (2012), Article ID 913429, 24 pages
http://dx.doi.org/10.1155/2012/913429
Research Article

Convergence of an Eighth-Order Compact Difference Scheme for the Nonlinear Schrödinger Equation

School of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China

Received 24 May 2012; Accepted 7 August 2012

Academic Editor: Ting-Zhu Huang

Copyright © 2012 Tingchun Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tingchun Wang, “Convergence of an Eighth-Order Compact Difference Scheme for the Nonlinear Schrödinger Equation,” Advances in Numerical Analysis, vol. 2012, Article ID 913429, 24 pages, 2012. doi:10.1155/2012/913429